Translator Disclaimer
July 2018 Subspace concentration of dual curvature measures of symmetric convex bodies
Károly J. Böröczky, Martin Henk, Hannes Pollehn
Author Affiliations +
J. Differential Geom. 109(3): 411-429 (July 2018). DOI: 10.4310/jdg/1531188189

Abstract

We prove a tight subspace concentration inequality for the dual curvature measures of a symmetric convex body.

Citation

Download Citation

Károly J. Böröczky. Martin Henk. Hannes Pollehn. "Subspace concentration of dual curvature measures of symmetric convex bodies." J. Differential Geom. 109 (3) 411 - 429, July 2018. https://doi.org/10.4310/jdg/1531188189

Information

Received: 25 May 2015; Published: July 2018
First available in Project Euclid: 10 July 2018

zbMATH: 06917312
MathSciNet: MR3825606
Digital Object Identifier: 10.4310/jdg/1531188189

Subjects:
Primary: 52A38, 52A40

Rights: Copyright © 2018 Lehigh University

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.109 • No. 3 • July 2018
Back to Top